I am an assistant professor at Seoul National University. I am interested in combinatorial problems connected with other areas such as symmetric functions, algebraic geometry and representation theory. Some of my topics of interest: (double) affine Schubert polynomials, Schubert calculus, Fomin-Kirillov algebra, LLT polynomials.
Email: lsjin[at]snu.ac.kr

Publications

- Positivity of Cylindric skew Schur functions, arXiv:1706.04460, submitted.

Chern class of Schubert cells in the flag manifold and related algebras, arXiv:1604.04523, to appear at Journal of Algebraic Combinatorics.

- Combinatorial description of the cohomology of the affine flag variety, Extended abstract, Proceedings of FPSAC 2016, http://www.lix.polytechnique.fr/~pilaud/FPSAC16/final_83.

Pieri rule for the affine flag variety, Extended abstract, Proceedings of FPSAC 2015, http://fpsac2015.sciencesconf.org/70975.
 
- Combinatorial description of the cohomology of the affine flag variety, arXiv:1506.02390, submitted.

Pieri rule for the affine flag variety, Advances in Mathematics, 304 (2017), 266-284.

- (with A. Barvinok and I. Novik) Explicit constructions of centrally symmetric k-neighborly polytopes and large strictly antipodal sets
Discrete & Computational Geometry, 49 (2013), 429--443. 

- (with A. Barvinok and I. Novik) Centrally symmetric polytopes with many faces
Israel Journal of Mathematics, Israel Journal of Mathematics, 195 (2013), 457--472. 

- (with A. Barvinok and I. Novik) Neighborliness of the symmetric moment curve
Mathematika, 59 (2013), 223--249. 

Preprints

Local neighborliness of the symmetric moment curve, arXiv:1102.5143.